# SDR 2017FA0000447

- Difficulty date: June 19, 2017
- Submitted: August 11, 2017
- Operation: General aviation
- Aircraft: N143JT
- Make and model: Cessna 525B
- Aircraft serial: 525B0181
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE,  LEVELING OFF AT 14000 FT,  BAGGAGE SMOKE LIGHT AND MASTER WARNING LIGHT CAME ON.  BOTH PILOTS NOTED THE LIGHT AND PROMPTLY DECLARED AN EMERGENCY AND DECENDED TO 5000 FT.  AT THAT TIME THE PILOT FLYING INITIATED AN EMERGENCY DESCENT AND PROCEEDED WITH THE EMERGENCY CHECKLIST.
